Darboux transforms and orthogonal polynomials
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 359-376
Printed September 1, 2002
Gang Joon Yoon
Abstract : We give a new interpretation of Darboux transforms in the context of orthogonal polynomials and find conditions in order for any Darboux transform to yield a new set of orthogonal polynomials. We also discuss connections between Darboux transforms and factorization of linear differential operators which have orthogonal polynomial eigenfunctions.
Keywords : Darboux transform, orthogonal polynomials, differential equations
MSC numbers : 33C45, 34A99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd